# SDR DALA2024092309331

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 CLASS 3 MSG FOR DR2 LH FWD (11DH) HEATED SLIDE FITTING. CORRECTIVE ACTION: R/R FITTING PER A330 AMM 30-46-11. OK FOR SERVICE. (0568181)
